# SDR JIKA2022102601

- Difficulty date: October 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: N567SW
- Aircraft time: 38,917 hours, 52,092 cycles
- Engine: Pwa PW118
- Engine time: 44,521 hours, 56,788 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, GOT A MASTER WARNING AND THE OIL PRESSURE FOR RT ENGINE BEGAN TO FLICKER AND EVENTUALLY DROPPED BELOW 40 PSI. FOLLOWED QRH PROCEDURE & PREFORMED ENGINE SHUT DOWN. PILOT DID DECLARE AN EMERGENCY. DIVERTED TO MMIO, LANDED WITHOUT INCIDENT.  MAINTENANCE TRAVELLED TO MMIO AND TROUBLESHOT RT ENGINE FOR OBVIOUS DAMAGE & LEAKAGE. MAINTENANCE FOUND OIL LEVEL SIGHT GAUGE EMPTY. SERVICED SEVEN QUARTS OF OIL. MECHANIC RAN RT ENGINE FOR 30 MINUTES AT 80%, OPS & LEAK CHECKS WERE PERFORMED DURING RUN. FOUND NO ISSUES. AFTER SHUTTING DOWN MECHANIC INSPECTED AREAS AGAIN FOR LEAKS. NO LEAKS WERE NOTED, & ALL OPS CHECK FOUND GOOD. DID NOT IDENTIFY ANY FAULTY COMPONENTS OR ISSUES AT THIS TIME.
